# SDR CALA2018020900547

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 106,988 hours, 16,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR OVERHEAD EMERGENCY LIGHTS AT SEATS 35J,  6B, AND 6J ARE INOPERATIVE.  REPLACED THE LAMPS,  OPS CHECKED NORMAL.
